# SDR ZZDA2011244

- Difficulty date: February 20, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL LENS MISSING 2DF.  INSTALLED LENS AS REQUIRED.
